# SDR MASA200601806

- Difficulty date: July 10, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 6,958 hours, 5,088 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning System
- Condition: Malfunctioned
- Location: Stabilizer
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6158 PHX - SPOILER STAB FAULT.  MX RESET.
